advertisement
Question
Posted by: Christiaan | 2007/04/13

After effects of MDMA (Ecstacy)

HI doc.
I took MDMA 7days ago in combination with Marajuana and alcohol.
I had a really bad trip containing hallucinations, terror and dizzyness. It has been a week and i still feel dizzy and "out of place". I feel quite anxious at times and "not myself".
This was the first time i've taken the drug.
Do these affect normally last this long? And how long can such seretonin deficits (and with it mild depression) last? or return to normal?
Kind regard
Christiaan (Durban)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Christiaan
It may depend on how fast your liver and kidneys metabolize the drugs - and depending on what rubbish was maybe mixed with the ecstacy you took. Some drug manufacturers add other chemicals to make more money out of the users - anything from rat poison to cleaning agents. Rather see your GP so that he can just see if everything is ok and maybe check your liver functions.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anon | 2007/04/23

Hey Christiaan,

I went through exactly the same episode as you're describing, minus the marajuana and alcohol. Its been over 2 months and I haven't returned to my "usual" self. Although I feel a lot better now than I did a week or two after the trip, my doctor suspected that I'd suffered a minor stroke. It would be best to get checked out if you haven't already, cuz the sooner you know the better your chances of recovery from whatever may have happened. Let me know if you'd like to get in contact so we both know where we're heading.

Anon

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement